# SDR SWIA202408130676

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE T CAP CORRODEDIN MULTIPLE LOCATIONS ON RBL9 BETWEEN APPROXIMATELY F697.00 AND FS841.00 AS MARKED     (C-CHECK RO 8/11/2024)    CUT OUT DAMAGED AREAS AND PERFROMED PERMANENT REPAIRS TO FS697.00 - FS841.00 RBL 9 BEAM T-CAP AS PER REO 670-53-41-670 REV -A DATED 2024-07-18, ALL STEPS HAVE BEEN COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
